# SDR AALA960723

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Carriage Journal
- Part number: 651920122
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - DURING CONTRACT MAINTENANCE AT DALA FOR HEAVY C-CHECK, THE OUTBOARD CARRIAGE LARGE JOURNAL OF THE LT INBOARD FLAP WAS FOUND CORRODED.  MAINTENANCE MACHINED THE OUTER DIAMETER DOWN TO 2.957 INCH AND THE INNER DIAMETER OUT TO 2.010 INCH ON THE TAPERED SECTION.  THE DAMAGE DOES NOT EXTEND INTO THE TAPERED SECTION OF THE CARRIAGE JOURNAL.  REPAIR APPROVAL PER DL ERA 357260-14.  ACFT TT:  39,457 HRS.  ACFT TOTAL CYCLES:  21,587.  (X)
